# SDR AALA202305229145

- Difficulty date: May 19, 2023
- Submitted: May 22, 2023
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 60,969 hours, 25,361 cycles
- System (JASC): 5200 · Doors
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: ROW 16 RIGHT HAND EMERGENCY EXIT WINDOW SHADE INOPERATIVE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
